Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 331, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2008, 3:38 PM CDT for Polk County, York County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2008, 3:38 PM CDT (20:38 UTC)
- Expired
- Jul 9, 2008, 4:27 PM CDT
- In force
- 49 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Polk County, NE, York County, NE
The radar
The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:58 PM CDT | HAIL 1.25 | Gresham, NE | QUARTER TO HALF DOLLAR SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 092038
SVRGID
NEC143-185-092145-
/O.NEW.KGID.SV.W.0331.080709T2038Z-080709T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT WED JUL 9 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POLK COUNTY IN EAST CENTRAL NEBRASKA
NORTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA
* UNTIL 445 PM CDT
* AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SHELBY...OR 20
MILES SOUTH OF COLUMBUS...AND MOVING SOUTHEAST AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRESHAM BY 355 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4091 9736 4091 9737 4106 9772 4135 9752
4134 9736
TIME...MOT...LOC 2038Z 317DEG 19KT 4115 9743
$$4 follow-up statements
000
WWUS53 KGID 092051
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT WED JUL 9 2008
NEC143-185-092145-
/O.CON.KGID.SV.W.0331.000000T0000Z-080709T2145Z/
POLK NE-YORK NE-
350 PM CDT WED JUL 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN YORK AND EASTERN POLK COUNTIES...
AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SHELBY...OR 19 MILES NORTHEAST OF
YORK...MOVING SOUTHEAST AT 22 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
THAYER BY 355 PM CDT
GRESHAM BY 400 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4091 9736 4091 9737 4106 9772 4135 9752
4134 9736
TIME...MOT...LOC 2050Z 317DEG 19KT 4109 9740
$$000
WWUS53 KGID 092100
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT WED JUL 9 2008
NEC143-185-092145-
/O.CON.KGID.SV.W.0331.000000T0000Z-080709T2145Z/
POLK NE-YORK NE-
400 PM CDT WED JUL 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN YORK AND EASTERN POLK COUNTIES...
AT 354 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM
WAS LOCATED NEAR GRESHAM...OR 18 MILES NORTHEAST OF YORK...MOVING
SOUTHEAST AT 22 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4091 9736 4091 9737 4106 9772 4135 9752
4134 9736
TIME...MOT...LOC 2100Z 317DEG 19KT 4105 9735
$$000
WWUS53 KGID 092119
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
417 PM CDT WED JUL 9 2008
NEC143-092127-
/O.CAN.KGID.SV.W.0331.000000T0000Z-080709T2145Z/
POLK NE-
417 PM CDT WED JUL 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE WITH SMALL HAIL...GUSTY
WINDS AND BRIEF HEAVY RAINFALL.
LAT...LON 4091 9737 4094 9743 4096 9749 4097 9750
4099 9756 4103 9750 4104 9736 4091 9736
TIME...MOT...LOC 2117Z 319DEG 22KT 4094 9740
$$
NEC185-092145-
/O.CON.KGID.SV.W.0331.000000T0000Z-080709T2145Z/
YORK NE-
417 PM CDT WED JUL 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN YORK COUNTY...
AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR THAYER...OR 11 MILES NORTHEAST OF
YORK...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE
AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY.
REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY.
LAT...LON 4091 9737 4094 9743 4096 9749 4097 9750
4099 9756 4103 9750 4104 9736 4091 9736
TIME...MOT...LOC 2117Z 319DEG 22KT 4094 9740
$$000
WWUS53 KGID 092127
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
427 PM CDT WED JUL 9 2008
NEC185-092137-
/O.CAN.KGID.SV.W.0331.000000T0000Z-080709T2145Z/
YORK NE-
427 PM CDT WED JUL 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YORK COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.
LAT...LON 4091 9737 4094 9743 4096 9749 4097 9750
4099 9756 4103 9750 4104 9736 4091 9736
TIME...MOT...LOC 2127Z 319DEG 22KT 4089 9735
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:03 PM CDT, 35 minutes earlier.
Area forecast discussion, Jul 9, 3:03 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 303 PM CDT WED JUL 9 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. FOCUS IS ON TSTMS THIS AFTERNOON AND EVENING. CONVECTION HAS FIRED EARLY TODAY ALONG A WEAK FRONTAL BOUNDARY ACROSS OUR EASTERN CWA...COMBINED WITH A MID LEVEL TROUGH MOVING THRU NORTHERN/CENTRAL NEBRASKA. LAPS DATA INDICATES SURFACE BASED CAPES ON THE ORDER OF 2500 TO 3500 J/KG WITH NO INHIBITION. STORMS HAVE BECOME SEVERE DURING THE LAST HOUR OR SO AND HAVE PRODUCED SOME HAIL...AND HAIL AND DAMAGING WINDS CONTINUE TO BE THE PRIMARY HAZARDS FROM THE STORMS THE REMAINDER OF THE AFTN AND POTENTIALLY INTO THE EVENING...HOWEVER MAIN AREA OF CONVECTION IS ACROSS OUR EASTERN ZONES. CONVECTION SHLD WIND DOWN THIS EVENING AS ANY ADDITIONAL DEVELOPMENT TONIGHT SHOULD BE FOCUSED NORTH OF OUR CWA ACROSS NORTHERN NEBRASKA. SOUTHERLY LOW LEVEL FLOW INCREASES ON THURSDAY WITH THE LEE TROUGH DEVELOPMENT. WINDS WILL INCREASE AND BE BREEZY TO WINDY DURING THE DAY...AND TEMPERATURES WILL HEAT UP INTO THE 90S FOR HIGHS. MODELS HINT AT POTENTIAL FOR CONVECTION ON THE EASTERN/SOUTHERN PERIPHERY OF OUR CWA BUT NOTHING SIGNIFICANT TO FOCUS ON IN OUR CWA AND HAVE WENT WITH A DRY FORECAST. .LONG TERM....12Z FRIDAY THROUGH THURSDAY. A COLD FRONT WILL WORK THROUGH THE CWFA FRIDAY NIGHT. STRONG WARMING AHEAD OF THE FRONT WILL SHOVE TEMPERATURES INTO THE 90S...BUT ALSO BRING VERY WARM AIR ALOFT. ANTICIPATING THAT SQUELCHING STORM DEVELOPMENT TIL THE EVENING HOURS NEAR THE FRONT...AND POSSIBLY LINGERING INTO THE SATURDAY. SEEMS THE FAR SOUTHERN SECTIONS OF THE CWFA WOULD BE THE ONLY AREA TO SEE ANY RISK FOR STORMS ON SATURDAY...AND HAVE KEPT PRECIPITATION CHANCES TO THAT AREA. AS THE FRONT CLEARS THE CWFA...SOMEWHAT DRIER AIR WILL FILTER INTO THE CWFA BY LATE SATURDAY AND SUNDAY. WHILE THIS WON/T BRING THE KIND OF DRY AIR WE SAY A COUPLE OF WEEKENDS AGO...THERE IS STILL GOOD AGREEMENT THAT DEWPOINTS WILL BE SHOVED DOWN TO THE 50S FOR SOME AREAS. THAT MAY BE OFFSET BY EVAPOTRANSPIRATION IMPACTS OF CORN ACROSS THE NEBRASKA COUNTIES...BUT STILL FAIRLY DRY FOR MID JULY. ALONG WITH THE DRY AIR IS COOLER TEMPERATURES...EVEN SLIGHTLY BELOW NORMAL. TEMPERATURES BEGIN TO WARM FROM TUESDAY THROUGH THURSDAY... BACK TO AND POSSIBLY ABOVE SEASONAL NORMALS. HAVE LEFT THE SUNDAY THROUGH THURSDAY TIME FRAME FOR NOW. SURFACE RIDGE WILL KEEP THINGS DRY THROUGH MONDAY...AND THE UPPER RIDGE STARTS TO MIGRATE EAST THERE AFTER. THAT DOES NOT MEAN SOMETHING MIGRATING THROUGH THE RIDGE OR FROM THE FRONT RANGE WON/T OCCUR...BUT NOTHING FIRM ENOUGH FOR PRECIPITATION CHANCES. THE NEXT CHANCE SEEMS TO BE ABOUT NEXT FRIDAY...WHEN THE RIDGE BREAKS DOWN AND A WEAK BOUNDARY COMES INTO THE AREA. && .PREV DISCUSSION... /ISSUED 110 PM CDT WED JUL 9 2008/ AVIATION...18Z TAF. TSTMS STARTING TO FIRE JUST TO THE EAST AND SOUTHEAST OF KGRI AND OVERALL EXPECT THIS ACTIVITY TO REMAIN OUT OF KGRI BUT DID INCLUDE A VCTS TO ACCOUNT FOR THIS. OVERALL WINDS WILL BE VARIABLE FOR MUCH OF THE TAF PERIOD BUT WILL SHIFT MORE SOUTHERLY AFTER 12Z WITH AN INCREASE IN WIND SPEEDS AS WELL. CLOUD HEIGHTS WILL BE VFR OTHER THAN AN OUTSIDE CHC OF MVFR CLOUDS FOR A BRIEF TIME WITH TSTMS AROUND THIS AFTN. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 9, 3:25 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 325 PM CDT WED JUL 9 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 325 PM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 MPH. LOCALLY HEAVY RAINFALL IN EXCESSIVE OF TWO INCHES IS ALSO POSSIBLE...WHICH MAY CAUSE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA FRIDAY NIGHT INTO SATURDAY...AS A COLD FRONTAL BOUNDARY MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND NORTH OF AN ELWOOD NEBRASKA TO SUPERIOR NEBRASKA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 9, 1:33 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 133 PM CDT WED JUL 9 2008 NEZ049-064-091900- POLK-YORK- 133 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHERN POLK COUNTY IN EAST CENTRAL NEBRASKA NORTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POLK...OR 13 MILES NORTHWEST OF YORK...AND MOVING EAST AT 12 MPH. * THE THUNDERSTORM WILL BE NEAR... BENEDICT BY 200 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 9, 1:38 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 138 PM CDT WED JUL 9 2008 NEZ049-091915- POLK- 138 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EXTREME NORTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DUNCAN...OR NEAR COLUMBUS...AND MOVING SOUTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN POLK COUNTY BY 150 PM CDT * THE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF NORTHEASTERN POLK COUNTY THROUGH 215 PM CDT. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN NORTHEASTERN POLK COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
Local storm report, Jul 9, 2:23 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
223 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BRADSHAW 40.88N 97.75W
07/09/2008 E1.00 INCH YORK NE TRAINED SPOTTER
&&
FAYLocal storm report, Jul 9, 2:29 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
229 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 10 N SHELBY 41.34N 97.43W
07/09/2008 E0.50 INCH POLK NE PUBLIC
0200 PM HAIL 10 NNE OSCEOLA 41.31N 97.47W
07/09/2008 E0.88 INCH POLK NE PUBLIC
0205 PM HAIL 3 NNW SILVER CREEK 41.37N 97.69W
07/09/2008 E0.75 INCH MERRICK NE PUBLIC
&&
WESELYLocal storm report, Jul 9, 2:39 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
239 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 8 N SHELBY 41.31N 97.43W
07/09/2008 M1.00 INCH POLK NE PUBLIC
&&
WESELYLocal storm report, Jul 9, 3:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 N OSCEOLA 41.21N 97.55W
07/09/2008 E1.00 INCH POLK NE LAW ENFORCEMENT
&&
NWSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 1:43 PM CDT | Severe Thunderstorm Warning | GID | Polk | 32 min |
| Jul 9, 1:51 PM CDT | Severe Thunderstorm Warning | GID | York | 54 min |
| Jul 9, 2:03 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 42 min |
| Jul 9, 2:41 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 64 min |
| Jul 9, 2:47 PM CDT | Flash Flood Warning | GID | Merrick, Polk | 6 hr |
| Jul 9, 2:57 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk | 48 min |
| Jul 9, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 52 min |
| Jul 9, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 58 min |
| Jul 9, 3:57 PM CDT | Areal Flood Advisory | GID | Fillmore, Hamilton, Polk, York | 4 hr |
| Jul 9, 4:33 PM CDT | Flash Flood Warning | GID | Fillmore, Hamilton, York | 6 hr |
| Jul 9, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 65 min |
| Jul 9, 6:51 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.